Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Continues Bleeding
    avatar
    BrucieTheGreen posted:
    Ok, since I started having periods I've had problems. It wasn't till I was about sixteen when things started to get bad. Having abnormally long periods, that have only gotten longer as I've gotten older. Now at 22 I've bleed non stop for almost a year, I'll stop for a day or two before it starts again.

    As the bleeding got longer I started clotting constantly, large clots that would go through tampon and pad (which I had to wear both to stop messing up my clothes) having to go to the bathroom every few minutes.

    This year I was put on the Depo shot to help with my hormones and stop the bleeding. Only its not... From what I was told it, was to lessen to stop the bleeding for about three months.

    For me after the two month mark a start bleeding like I was and doesn't stop till a week after I get another shot.

    On top of that I have a mild case of Psoriasis, that has flared up a bit since I've started Depo. I don't know if its the shot or stress but I'm at my wits end.
    Reply
     
    avatar
    fcl responded:
    Go back to your gyn and explain that the treatment isn't working and that you want her/him to look into it further. If they refuse you change doctors. Nobody should have to put up with that level of discomfort.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.